# SDR HNAA2010050800136

- Difficulty date: May 8, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N975
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 52,700 hours, 58,239 cycles
- Engine: Pwa PW120
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Condition: Failed
- Location: Flt Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, CONTROLS FOR AILERON AND SPOILERS WHERE LOCKED UP.  INSP SYS, FOUND PULLEY SEIZED IN RT CTR WING OF RT AILERON SPLITTER QUADRANT. R & R PULLEY IAW MM 27-12-00.CHECKED CABLE ENSIONS IN ACCORDANCE WITH MM 27-00-00. TENSIONS WITHIN TOLERANCE. ALL OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
